# SDR SWAA2025060966999

- Difficulty date: May 3, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 500B FWD SIDE AND S-26L FWD CARGO COMPARTMENT 2025-297785<[01] REPLACED ANGLE - SUPPORT LOCATED BS 500B FWD SIDE AND S-26L FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DWG 143A7505 SHET 5 REV B. SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED ANGLE - SUPPORT LOCATED BS 500B FWD SIDE AND S-26L FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DWG 143A7505 SHET 5 REV B. SEE INDIVIDUAL SIGNOFF BELOW.
